# SDR ASAA2019082430500

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410148
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL IS CRACK AT BS356 LBL11 AS MARK. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT LBL 11 STA 344 - STA 360 IAW DWG 141A5400 REV B AND B737-800 SRM 51-40-02.
